# SDR 05FDEA00232

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, OUTBOARD FLAP STOP FITTING FOUND CRACKED.  REMOVED AND REPLACED PER DRAWING ARC4102 AND SRM 51-33-01 VOLUME II.
